The global dimension of the group rings of abelian groups
Fundamenta Mathematicae, Tome 55 (1964) no. 3, pp. 293-301
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_55_3_293_301,
author = {Stanis{\l}aw Balcerzyk},
title = {The global dimension of the group rings of abelian groups},
journal = {Fundamenta Mathematicae},
pages = {293--301},
year = {1964},
volume = {55},
number = {3},
doi = {10.4064/fm-55-3-293-301},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-55-3-293-301/}
}
TY - JOUR AU - Stanisław Balcerzyk TI - The global dimension of the group rings of abelian groups JO - Fundamenta Mathematicae PY - 1964 SP - 293 EP - 301 VL - 55 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-55-3-293-301/ DO - 10.4064/fm-55-3-293-301 LA - en ID - 10_4064_fm_55_3_293_301 ER -
Stanisław Balcerzyk. The global dimension of the group rings of abelian groups. Fundamenta Mathematicae, Tome 55 (1964) no. 3, pp. 293-301. doi: 10.4064/fm-55-3-293-301
Cité par Sources :